If you need an accessible version of this item please contact JSTOR User Support

American Logic in the 1920s

Martin Davis
The Bulletin of Symbolic Logic
Vol. 1, No. 3 (Sep., 1995), pp. 273-278
DOI: 10.2307/421156
Stable URL: http://www.jstor.org/stable/421156
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
American Logic in the 1920s
Preview not available

Page Thumbnails

  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278